Translator Disclaimer
July 2015 Galois action on mapping class groups
Yu Iijima
Hiroshima Math. J. 45(2): 207-230 (July 2015). DOI: 10.32917/hmj/1439219709

Abstract

Let l be a prime number. In the paper, we study the outer Galois action on the profinite and the relative pro-l completions of mapping class groups of pointed orientable topological surfaces. In the profinite case, we prove that the outer Galois action is faithful. In the pro-l case, we prove that the kernel of the outer Galois action has certain stability properties with respect to the genus and the number of punctures. Also, we prove a variant of the above results for arbitrary families of curves.

Citation

Download Citation

Yu Iijima. "Galois action on mapping class groups." Hiroshima Math. J. 45 (2) 207 - 230, July 2015. https://doi.org/10.32917/hmj/1439219709

Information

Published: July 2015
First available in Project Euclid: 10 August 2015

zbMATH: 06490133
MathSciNet: MR3379003
Digital Object Identifier: 10.32917/hmj/1439219709

Subjects:
Primary: 14H30
Secondary: 14H10

Rights: Copyright © 2015 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.45 • No. 2 • July 2015
Back to Top